# SDR ZZDA2011278

- Difficulty date: March 7, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR WEB, STA 200, RBL 9 TO RBL 47, CORROSION.  ACCOMPLISHED FLOOR WEB REPLACEMENT PER B717 SRM 51-41-02 AND BOEING DWG SR09936534.
